Zoran Skoda
my MR numbers

MR numbers are assigned to some of my articles:

MR2942826 Meljanac, Stjepan; Škoda, Zoran; Svrtan, Dragutin Exponential formulas and Lie algebra type star products. SIGMA Symmetry Integrability Geom. Methods Appl. 8 (2012), Paper 013, 15 pp. 81Rxx (16Sxx)

MR2859802 (2012k:81156) Škoda, Zoran Heisenberg double versus deformed derivatives. Internat. J. Modern Phys. A 26 (2011), no. 27-28, 4845–4854. 81R60 (16T05 17B35)

MR2527623 (2011b:14004) Škoda, Zoran Some equivariant constructions in noncommutative algebraic geometry. Georgian Math. J. 16 (2009), no. 1, 183–202. 14A22 (16W30 18D10)

MR2435753 (2009e:16079) Škoda, Zoran Every quantum minor generates an Ore set. Int. Math. Res. Not. IMRN 2008, no. 16, Art. ID rnn063, 8 pp. 16W35 (81R50)

MR2420028 (2010c:20087) Škoda, Zoran Quantum heaps, cops and heapy categories. Math. Commun. 12 (2007), no. 1, 1–9. 20N10 (16Y99)

MR2327019 (2008g:16063) Škoda, Zoran Coherent states for Hopf algebras. Lett. Math. Phys. 81 (2007), no. 1, 1–17. 16W30 (14A22 14L30 58B32)

MR2301242 (2008d:17015) Durov, Nikolai; Meljanac, Stjepan; Samsarov, Andjelo; Škoda, Zoran A universal formula for representing Lie algebra generators as formal power series with coefficients in the Weyl algebra. J. Algebra 309 (2007), no. 1, 318–359. 17B35 (11B68 14L05 14L15 16S80 16W30)

MR2222486 (2007g:16040) Škoda, Zoran Noncommutative localization in noncommutative geometry. Non-commutative localization in algebra and topology, 220–313, London Math. Soc. Lecture Note Ser., 330, Cambridge Univ. Press, Cambridge, 2006. 16S38 (14A22 18E35)

MR2024434 (2005b:14005) Škoda, Zoran Localizations for construction of quantum coset spaces. Noncommutative geometry and quantum groups (Warsaw, 2001), 265–298, Banach Center Publ., 61, Polish Acad. Sci., Warsaw, 2003. 14A22 (14L30 16W30) ISSN: 0137-6934(p) 1730-6299(e)

MR3305071 Domagoj Kovačević, Stjepan Meljanac, Andjelo Samsarov, Zoran Škoda, Hermitian realizations of kappa-Minkowski spacetime, arxiv/1307.5772, Int. J. Mod. Phys. A 30 (2015), no. 3, 1550019, 26 pp. doi:10.1142/S0217751X15500190

? Dimitri Gurevich, Vladimir Rubtsov, Pavel Saponov, Zoran Škoda, Generalizations of Poisson structures related to rational Gaudin model, arxiv/1312.7813, Annales Henri Poincaré, ISSN 1424-0637 (p) 1424-0661 (e) doi:10.1007/s00023-014-0350-4

Georgian Math. Journal is published by Heldermann Verlag, www.heldermann.de. IMRN is published by Oxford Journals www.oxfordjournals.org. Mathematical Communications is published by Department of Mathematics, University of Osijek, Croatia. J. Algebra is published by Elsevier, Inc. Radarweg 29 1043 NX Amsterdam. Letters in Math. Physics is published by Springer. SIGMA is a journal of Natl. Acad. Sci. Ukr.

==================================

I have also been a reviewer for MathSciNet, reviewing

MR2417986 (2009i:16027) Hiroyuki Minamoto, A noncommutative version of Beilinson’s theorem, J. Algebra 320 (2008), no. 1, 228–252.

MR2250572 (2007k:16070) P. Jara, L. Merino, G. Navarro, J. F. Ruiz, Localization in coalgebras, stable localizations and path coalgebras, Comm. Algebra 34 (2006), no. 8, 2843–2856.

MR2294761 (2008h:16044) Andrzej Tyc, On actions of Hopf algebras on commutative algebras and their invariants, Ann. Univ. Ferrara Sez. VII (N.S.) 51 (2005), 99–103.

I have also sent a review for MR2234308 (2008f:16063) Izuru Mori, Noncommutative projective schemes and point schemes, Algebras, rings and their representations, 215–239, World Sci. Publ., Hackensack, NJ, 2006, but due some communications errors the review has been reassigned to Daniel Larsson. My original review can be found at MR2234308bis?.

Revised on June 11, 2015 12:37:38 by Zoran Škoda (161.53.130.104)